Appendix A. Limit of hyperbolicity for spherical 3-orbifolds
Geometrization of 3-orbifolds of cyclic type, Astérisque, no. 272 (2001), pp. 173-178.
@incollection{AST_2001__272__173_0,
     author = {Porti, Joan and Heusener, Michael},
     title = {Appendix {A.} {Limit} of hyperbolicity for spherical $3$-orbifolds},
     booktitle = {Geometrization of $3$-orbifolds of cyclic type},
     series = {Ast\'erisque},
     pages = {173--178},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {272},
     year = {2001},
     mrnumber = {1844891},
     zbl = {0971.57004},
     language = {en},
     url = {http://www.numdam.org/item/AST_2001__272__173_0/}
}
TY  - CHAP
AU  - Porti, Joan
AU  - Heusener, Michael
TI  - Appendix A. Limit of hyperbolicity for spherical $3$-orbifolds
BT  - Geometrization of $3$-orbifolds of cyclic type
AU  - Collectif
T3  - Astérisque
PY  - 2001
SP  - 173
EP  - 178
IS  - 272
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/AST_2001__272__173_0/
LA  - en
ID  - AST_2001__272__173_0
ER  - 
%0 Book Section
%A Porti, Joan
%A Heusener, Michael
%T Appendix A. Limit of hyperbolicity for spherical $3$-orbifolds
%B Geometrization of $3$-orbifolds of cyclic type
%A Collectif
%S Astérisque
%D 2001
%P 173-178
%N 272
%I Société mathématique de France
%U http://www.numdam.org/item/AST_2001__272__173_0/
%G en
%F AST_2001__272__173_0
Porti, Joan; Heusener, Michael. Appendix A. Limit of hyperbolicity for spherical $3$-orbifolds, in Geometrization of $3$-orbifolds of cyclic type, Astérisque, no. 272 (2001), pp. 173-178. http://www.numdam.org/item/AST_2001__272__173_0/